Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Renee Tapering Off Effexor corafree

Posted by not2late4u on March 14, 2005, at 23:04:47

In reply to Re: Renee Tapering Off Effexor not2late4u, posted by corafree on March 14, 2005, at 14:30:51

hi cf~ wow 5 days now. I didnt experience sweating, that actually went away for me. I did experience some feelings of anxiety though. Still do to some degree, but thats why I am taking the klonopin (only at bed time now) and some vitamins, herbs. Im very happy for you, please let me know how you are doing, what prompted the getting off effexor for you? God Bless you, Renee


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:not2late4u thread:438006
URL: http://www.dr-bob.org/babble/20050312/msgs/471144.html